# SDR HALA2023051100106

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 51,566 hours, 8,512 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 9302000001
- Part serial: TR03045
- Condition: Faulty
- Location: Wx System
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - INFO TO MAINTENANCE - IN LEVEL FLIGHT WITH WX GAIN IN AUTO - WX RADAR #1 DISPLAYED NUMEROUS FALSE RETURNS WHILE WX RADAR #2 DID NOT.  OUTSIDE WX CLEAR. NOTED.  SWAP WX RADAR #1 RTU WITH WX RADAR #2 RTU PER AMM 34-41-51.  OPS CHK GOOD.
